Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Getting brown dirt like substance in vagina while urinating with no odor, itching or bleeding. Reason?

Okay so every time i urinate i get this brown dirt like substance in my vagina . i know it has nothing to do with my period. i have not have sex in a long time and it just started appearing like 6 to 8 months ago but i had not had sex just oral and ever since than this problem is a reoccuring thing everyday when i urinate i got a gonoreah shot and some pills for uti problems and still this problem is here it does not have a odor and my vagina does not itch or bleed what could it be?
Asked On : Thu, 14 Jun 2012
Answers:  2 Views:  1057
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
thanks for using Healthcare Magic
I would be pleased to answer your question .

Brown Dirt like substance can be from an infection or abnormal floral growth in vagina .

It can be from bacterial vaginosis , mixed infections , trichomoniasis , or fungal infections .
You will need to take certain antibacterial like Metronidazole tablet 400 mg twice a day for 5 days and you can also apply sertaconazole suppository in the vagina .

It will help in reducing the infection . thanks and take care
Answered: Thu, 14 Jun 2012
I find this answer helpful
OBGYN Dr. Oleksiy Aleksandrov's  Response
There could be some problems with urethra (chronic urethritis or polyp). However you probably have chronic vaginal infection (ureaplasma, mycoplasma, etc.)and cervicitis (probably even cervical polyp) with damaged vaginal ecosystem which has to be renovated. Of course vaginal culture and pap smear should be taken with ultrasound to be done (pelvic organs and kidneys). In some cases endometrial polyps can cause such symptoms. Be careful to your diet (eat more fruit and vegetables) and to your underwear (wear only cotton - it is important) before symptoms are over.
Wish you Good Health
Dr O. Aleksandrov
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor